General Chat

Top tip - using the Genes Reunited community

Welcome to the Genes Reunited community boards!

  • The Genes Reunited community is made up of millions of people with similar interests. Discover your family history and make life long friends along the way.
  • You will find a close knit but welcoming group of keen genealogists all prepared to offer advice and help to new members.
  • And it's not all serious business. The boards are often a place to relax and be entertained by all kinds of subjects.
  • The Genes community will go out of their way to help you, so don’t be shy about asking for help.

Quick Search

Single word search

Electoral Rolls

Looking for living relatives?

Search our UK Electoral Rolls (2002-2013) and find your living relatives today.

Search Electoral Rolls

New electoral roll records

Icons

  • New posts
  • No new posts
  • Thread closed
  • Stickied, new posts
  • Stickied, no new posts

Allergies

ProfilePosted byOptionsPost Date

ann

ann Report 17 Mar 2013 22:32

12 days ago I woke up with red itchy blotches all over my body except my lower legs neck and face. Went to pharmacy after 2 days and got a anti histamine tablets Did not do anything so off to docs last Monday. She gave me prescription for a stronger anti histamine. Did not do anything.Friday I rang the surgery and dr gave me over the phone different anti histamines. These have still not worked.Anyone else had this. Fed up with scratching?

Suzanne

Suzanne Report 17 Mar 2013 22:33

your dr prescribed over the phone?

♥†۩ Carol   Paine ۩†♥

♥†۩ Carol Paine ۩†♥ Report 17 Mar 2013 22:34

Have you changed your washing powder? ;-)

MR_MAGOO

MR_MAGOO Report 17 Mar 2013 22:36

Could be that it's something that you're wearing that's been washed and you have an allergy to the washing powder or the fabric.

ann

ann Report 17 Mar 2013 22:38

I had changed my washing powder but spent a day rewashing all my clothes.I have always used Bold lavender but changed to the blue one . Suzanne he did prescribe over the phone as he got all the details up on computer?

Suzanne

Suzanne Report 17 Mar 2013 22:40

sorry for asking grannie but dr"s here would never do that ,they would have to see you first,even if they had seen you recently . :-D

Kay????

Kay???? Report 17 Mar 2013 22:43

Some instant reactions go on their own and no amount of anti anything will make them go away......it could be anything from a new top to something you have eaten.

just put some E45 or other on it,dont use any shower products or body sprays,as there can make it far worse......

ann

ann Report 17 Mar 2013 22:44

I know Suzanne but I think we are lucky to even get to see a doctor. I am going to try and get to see a doctor again tomorrow. Its very bad. x

ann

ann Report 17 Mar 2013 22:47

I am using no deo and hubbys no perfurme shower gel. Bit smelly now lo

Suzanne

Suzanne Report 17 Mar 2013 23:06

HAVE YOU HAD SHELL FISH IN THE LAST WK? :-(

Kay????

Kay???? Report 17 Mar 2013 23:26


As you saw the Doc only last Monday and had 3 treatements in a week or so ,,,,perhaps re-use the first one from the chemist for a few more days as really you didnt give it any chance at all,

Suzanne

Suzanne Report 17 Mar 2013 23:28

good point kay

you need to take your medication for at least a wk before you see any change :-)

LadyScozz

LadyScozz Report 18 Mar 2013 02:22

Try some lotion/cream with Ti Tree oil in it.

I get weird rashes, and that works for me.

:-)

TessAkaBridgetTheFidget

TessAkaBridgetTheFidget Report 18 Mar 2013 02:57

It can take several washes to "Wash out" a previous washing powder.

So rewashing just once might not make a lot of difference.

So rinse them several times, without using any washing powder/liquid/tablet.
And keep taking the anti-histermine.

I hope that your rash soon goes, I know that they can be maddening.

LadyScozz

LadyScozz Report 18 Mar 2013 05:42

This sounds mad, but it works!

If you have a hot & itchy rash, the best thing to take the heat out (and help stop you scratching) is hemar?....... (can't spell)......... dangleberry cream.

Honest!! My doc put me onto it. You have to get the stronger one.

I get eczema, and cortisone cream doesn't work for me any longer.

:-(

Muffyxx

Muffyxx Report 18 Mar 2013 07:30

Could well be hives/ Urticaria....suffered with that on and off for years and no one knows why......had to go on a drip once because if the rash was too close to my eyes and it can affect sight.........it took many different tries of different antihistamines to bring mine under control...I'd really suggest getting another appointment with the doctor...........what works for one person doesn't the next.